# SDR SWAA2020031642479

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 41,732 hours, 24,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

16 DEF, 18 DEF ISLE EMERGENCY LIGHTS WILL NOT ILLUMINATE         FOUND AREA LIGHT ASSY TO BE AT FAULT CAUSING PACK CHARGER ASSY FUSE TO OPEN. REMOVED AND REPLACED AREA LIGHT ASSY AT 16 DEF PER AMM 33-51-03.  REMOVED AND REPLACED PACK CHARGER ASSY FUSE PER AMM 33-51-06. OPS CHECK GOOD.
